Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Patchy rash all over legs, arms and back causing discoloration. On Nexium, Toprol, Norvasc. Is it drug allergy ?

I hav had a rash since sept. it is all over my legs,arms and back. the rash is patchy and causing discoloration. Also some spots are red and blistering. dermatologist took and biopsey and said it was a drug allergy . drugs I am on are nexium ,toprol xl, norvasc , lipator,allpurinol, synthroid and iron tablets. I tried stopping the allpurinol and nexium. any ideas what I should do?
Asked On : Sun, 10 Feb 2013
Answers:  1 Views:  81
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
any drug in this can cause
go for drug allergy tests find out safe drugs
'and schedule your drug salts acc ording to test
you use safe group
multivitamins iron calcium are most liable to get allergies
Answered: Thu, 18 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor